# SDR AALA201712059013

- Difficulty date: November 30, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 63,749 hours, 23,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. DURING CHECK FOUND SEVERAL EMERGENCY LIGHT CEILING & EMERGENCY HATCH LIGHT INOP. REPLACED THE  EMERGENCY POWER SUPPLY BATTERYFOR EMERGENCY LIGHTS (11WL) IAW AMM.
